Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jun 27, 2016, 3:53 PM CDT for Marshall County, Alabama. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2016, 3:53 PM CDT (20:53 UTC)
- Expired
- Jun 27, 2016, 4:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:03 PM CDT | TSTM WND DMG | 3 Ese Hebron, AL | A TREE WAS BLOWN DOWN ACROSS BEARDEN ROAD AT COTTON ROAD. |
| Jun 27, 4:03 PM CDT | TSTM WND DMG | 4 Sse New Hope, AL | SMALL BRANCHES WERE REPORTED DOWN ON WALKER ROAD. |
| Jun 27, 4:32 PM CDT | TSTM WND DMG | 1 Ssw Guntersville, AL | A TREE WAS REPORTED BLOWN DOWN ON GUNTER AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
962
WUUS54 KHUN 272053
SVRHUN
ALC095-272145-
/O.NEW.KHUN.SV.W.0041.160627T2053Z-160627T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
353 PM CDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARSHALL COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 445 PM CDT
* AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORGAN
CITY... OR 8 MILES NORTH OF ARAB...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GUNTERSVILLE...UNION GROVE...COLUMBUS CITY AND HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3440 8658 3450 8653 3448 8650 3448 8643
3450 8639 3452 8639 3451 8637 3452 8636
3448 8620 3430 8633
TIME...MOT...LOC 2053Z 292DEG 17KT 3444 8647
HAIL...1.00IN
WIND...60MPH
$$
JMS3 follow-up statements
098
WWUS54 KHUN 272116
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
416 PM CDT MON JUN 27 2016
ALC095-272145-
/O.CON.KHUN.SV.W.0041.000000T0000Z-160627T2145Z/
MARSHALL AL-
416 PM CDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL MARSHALL COUNTY...
AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GUNTERSVILLE... MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GUNTERSVILLE...UNION GROVE...COLUMBUS CITY AND HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3440 8658 3450 8653 3448 8650 3448 8643
3450 8639 3452 8639 3451 8637 3452 8636
3448 8620 3430 8633
TIME...MOT...LOC 2114Z 282DEG 17KT 3444 8634
HAIL...1.00IN
WIND...60MPH
$$
JMS694
WWUS54 KHUN 272141
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
441 PM CDT MON JUN 27 2016
ALC095-272145-
/O.CON.KHUN.SV.W.0041.000000T0000Z-160627T2145Z/
MARSHALL AL-
441 PM CDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL MARSHALL COUNTY...
AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GUNTERSVILLE... MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GUNTERSVILLE...UNION GROVE...COLUMBUS CITY AND HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3440 8658 3450 8653 3448 8650 3448 8643
3450 8639 3452 8639 3451 8637 3452 8636
3448 8620 3430 8633
TIME...MOT...LOC 2139Z 292DEG 11KT 3442 8629
HAIL...1.00IN
WIND...60MPH
$$
JMS941
WWUS54 KHUN 272143
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
443 PM CDT MON JUN 27 2016
ALC095-272153-
/O.EXP.KHUN.SV.W.0041.000000T0000Z-160627T2145Z/
MARSHALL AL-
443 PM CDT MON JUN 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARSHALL COUNTY WILL
EXPIRE AT 445 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3440 8658 3450 8653 3448 8650 3448 8643
3450 8639 3452 8639 3451 8637 3452 8636
3448 8620 3430 8633
TIME...MOT...LOC 2141Z 292DEG 17KT 3442 8629
$$
JMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:23 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 27, 2:23 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 223 PM CDT MON JUN 27 2016 .DISCUSSION... At 19z, showers and thunderstorms were continuing to develop and overspread the forecast area from the west and northwest along and ahead of a convergent boundary/pre-frontal trough. This boundary was extending southwest out of middle Tennessee into north Mississippi. Dewpoint temps ahead of the storms had increased into the low-mid 70s except for northeast Alabama, where the lower atmosphere had mixed out a bit with dewpoint temps there in the upper 60s. Will continue into the evening with likely to occasional shra/tsra and will slowly lessen pops with time into the overnight hours as the RAP/HRRR and Hi-Res short term models indicate that there should be some subsidence that will move southeast into the area behind the initial band of shra/tsra across the area. The short term models are indicative that the main cold front should shift southeast into middle Tennessee by 12z Tuesday and through the southern portions of the forecast area by 18z Tuesday. Will maintain low chance pops for Tuesday due to the proximity of the cold front to the forecast area. Expecting that afternoon heating/instability and still decent PWAT values above an inch, should contribute to at least low chance pops across the region. The cold front is progged by the models to be well south of the forecast area by Tuesday night with high pressure building southeast out of the midwest toward the Tennessee valley. A mid to upper level northwest flow aloft will result in dry and cooler weather for the forecast area through Thursday. Both the GFS and ECMWF models are in similar agreement involving the southeast movement of the next cold front through the midwest. The upper flow is expected to become also more zonal by Friday as a short wave is expected to move slowly east-southeast through the southern plains along the frontal boundary. Will slowly increase pops into the chance category by Saturday as the frontal boundary and short wave get a little closer to the forecast area. By Saturday, the ECMWF model indicated that the frontal boundary should stall out over middle Tennessee, while the GFS model characteristically indicated that the cold front would make it into north Alabama. Will follow closer to the more conservative ECMWF model involving the frontal placement. The nearly stationary cold front is expected to slowly shift southward to close to the forecast area by Sunday and have gone with higher chance pops from Sunday through Monday. As far as temps are concerned, will trend more toward the slightly cooler GFS temps through the extended forecast periods. TT && .AVIATION... (Issued 1237 PM CDT MON JUN 27 2016) For 18Z TAFs: VFR conditions will prevail outside of any thunderstorm activity through the TAF period. Boundaries are currently developing showers and thunderstorms and will continue to do so into this evening. A stratus deck or fog development is possible toward sunrise, however due to low confidence at this time, left it out of the TAFs. JMS && .PRELIMINARY POINT TEMPS/POPS... Huntsville 71 90 66 89 / 60 30 10 10 Shoals 71 91 68 90 / 70 30 10 10 Vinemont 70 89 66 88 / 60 30 10 10 Fayetteville 69 88 65 87 / 70 30 10 10 Albertville 70 88 66 89 / 60 30 10 10 Fort Payne 70 88 65 87 / 60 30 10 10 && .HUN Watches/Warnings/Advisories... AL...NONE. TN...NONE. && For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Jun 27, 2:32 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 232 PM CDT MON JUN 27 2016 ALZ001>010-016-TNZ076-096-097-281000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 232 PM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE THROUGH THE AFTERNOON ACROSS THE REGION AS A UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. THE MAIN IMPACTS FROM ANY STORMS THAT DEVELOP WILL BE WIND GUSTS UP TO 50 MPH AND HEAVY DOWNPOURS. THE THUNDERSTORM ACTIVITY WILL BEGIN TO TAPER OFF TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ON TUESDAY...A COLD FRONT WILL REMAIN IN VICINITY OF THE AREA...WITH CONTINUING CHANCES OF THUNDERSTORMS ACROSS THE TENNESSEE VALLEY... MAINLY THROUGH EARLY AFTERNOON. GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE IN STRONGER STORMS. MORE THUNDERSTORMS ARE EXPECTED FROM FRIDAY THROUGH SUNDAY AS ANOTHER COLD FRONT APPROACHES THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. TT
In the hours before
Local storm report, Jun 27, 11:05 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1105 AM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG 1 WSW VALHERMOSO SPRING 34.50N 86.70W
06/26/2016 MORGAN AL EMERGENCY MNGR
A TREE WAS DOWNED ONTO A HOME DUE TO THUNDERSTORM WINDS.
&&
TTSpecial weather statement, Jun 27, 12:58 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1258 PM CDT MON JUN 27 2016 ALZ001>003-271845- LAUDERDALE AL-COLBERT AL-FRANKLIN AL- 1258 PM CDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAUDERDALE...SOUTHEASTERN COLBERT AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 145 PM CDT... AT 1258 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF COLLINWOOD TO 6 MILES NORTH OF BELGREEN...AND MOVING EAST AT 10 MPH. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FLORENCE...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA... KILLEN...LITTLEVILLE...ST. FLORIAN... UNDERWOOD-PETERSVILLE AND CROOKED OAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3501 8782 3500 8749 3438 8763 3451 8793 TIME...MOT...LOC 1758Z 284DEG 8KT 3503 8774 3457 8784 JMS
Special weather statement, Jun 27, 2:33 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
233 PM CDT MON JUN 27 2016
ALZ005-006-TNZ076-096-097-272015-
MADISON AL-LIMESTONE AL-MOORE TN-FRANKLIN TN-LINCOLN TN-
233 PM CDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
LIMESTONE...MOORE...NORTHWESTERN FRANKLIN AND LINCOLN COUNTIES UNTIL
315 PM CDT...
AT 233 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF SHELBYVILLE
TO NEAR ARDMORE...AND MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHERN HUNTSVILLE...MADISON...ATHENS...WINCHESTER...FAYETTEVILLE...
LYNCHBURG...MERIDIANVILLE...MOORES MILL...HAZEL GREEN AND DECHERD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3539 8628 3538 8625 3537 8628 3534 8624
3533 8620 3536 8616 3531 8596 3462 8690
3484 8722 3491 8721 3500 8708 3499 8684
3519 8683 3531 8665 3533 8660 3537 8658
3536 8649 3532 8642 3535 8641 3541 8626
TIME...MOT...LOC 1933Z 296DEG 16KT 3553 8630 3501 8692
JMSSpecial weather statement, Jun 27, 2:56 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
256 PM CDT MON JUN 27 2016
ALZ009-272030-
JACKSON AL-
256 PM CDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON COUNTY UNTIL
330 PM CDT...
AT 255 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SCOTTSBORO. THIS STORM WAS NEARLY STATIONARY.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...HOLLYWOOD...LANGSTON...LARKINSVILLE AND LIM ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR CENTRAL LAKE GUNTERSVILLE...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3447 8608 3449 8610 3451 8611 3451 8610
3453 8611 3453 8613 3452 8614 3453 8614
3453 8615 3454 8614 3455 8615 3460 8615
3460 8624 3475 8615 3471 8593
TIME...MOT...LOC 1955Z 297DEG 2KT 3465 8613
BCCSpecial weather statement, Jun 27, 3:22 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
322 PM CDT MON JUN 27 2016
ALZ006>009-TNZ076-096-097-272115-
MARSHALL AL-MORGAN AL-MADISON AL-JACKSON AL-MOORE TN-FRANKLIN TN-
LINCOLN TN-
322 PM CDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...
SOUTHEASTERN MORGAN...MADISON...JACKSON...SOUTHEASTERN MOORE...
FRANKLIN AND SOUTHEASTERN LINCOLN COUNTIES UNTIL 415 PM CDT...
AT 322 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ESTILL SPRINGS TO NEAR
NEW MARKET TO NEAR TRIANA...AND MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...SCOTTSBORO...WINCHESTER...ARAB...
REDSTONE ARSENAL...MOORES MILL...MERIDIANVILLE...
DECHERD AND ESTILL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3535 8606 3534 8604 3528 8591 3522 8586
3499 8586 3498 8574 3471 8592 3429 8647
3430 8648 3431 8664 3443 8691 3455 8679
3464 8679 3496 8646 3536 8626 3533 8620
3536 8616
TIME...MOT...LOC 2022Z 299DEG 35KT 3533 8610 3490 8636 3451 8677
JMSSpecial weather statement, Jun 27, 3:39 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
339 PM CDT MON JUN 27 2016
ALZ008-010-272115-
MARSHALL AL-DE KALB AL-
339 PM CDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARSHALL AND
SOUTHWESTERN DE KALB COUNTIES UNTIL 415 PM CDT...
AT 337 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
FROM NEAR ALBERTVILLE TO GERALDINE...MOVING EAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...BOAZ...GUNTERSVILLE...COLLINSVILLE...CROSSVILLE...
GERALDINE...DOUGLAS...LAKEVIEW...KILPATRICK AND WHITON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3426 8581 3424 8581 3424 8584 3420 8585
3420 8611 3418 8614 3418 8619 3410 8630
3420 8640 3429 8647 3442 8630 3441 8585
3426 8579
TIME...MOT...LOC 2037Z 290DEG 10KT 3428 8626
JMSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:13 PM CDT | Special Weather Statement | HUN | Marshall | 32 min |
| Jun 27, 12:58 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 47 min |
| Jun 27, 2:33 PM CDT | Special Weather Statement | HUN | Limestone | 42 min |
| Jun 27, 2:56 PM CDT | Special Weather Statement | HUN | Jackson | 34 min |
| Jun 27, 3:22 PM CDT | Special Weather Statement | HUN | Jackson, Madison, Morgan | 53 min |
| Jun 27, 3:39 PM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Jun 27, 4:10 PM CDT | Special Weather Statement | HUN | Cullman | 50 min |
| Jun 27, 4:36 PM CDT | Special Weather Statement | HUN | Jackson | 24 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.